# SDR BSYA2010032

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 24,047 hours, 22,885 cycles
- Engine: Garrtt TFE731*
- Engine time: 25,821 hours, 20,661 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: M30607852
- Part serial: 0297
- Condition: Defective
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH INTO CPS RIGHT ENGINE LOW OIL PRESSURE LIGHT CAME ON AND OIL PRESSURE GAUGE WAS AT THE TOP OF RED LINE.  PILOT ELECTED TO SHUT THE ENGINE DOWN, AND LANDED NO PROBLEMS.  REMOVED AND REPLACED OIL PUMP.
